MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 4FR DL POWERMIDLINE MAX KIT; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 4FR DL POWERMIDLINE MAX KIT; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported trying to put in midline but nurse unable to separate the line and needle.Unknown if patient was harmed.There was patient impact, midline could not be inserted and procedure was cancelled.The problem occurred with the flexible end of the guidewire, it got caught on the end of the insertion needle bevel and could not be removed or advanced.No other information was provided.07/03/2024 - the guidewire returned for evaluation exhibited a kink.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficult insertion of a guidewire through a needle is inconclusive because the needle was not returned for evaluation.One 0.018 in.X 50 cm.Nitinol guidewire was returned for evaluation.An initial visual observation revealed blood use residues throughout the returned guidewire.A small kink was observed at the proximal end of the guidewire.A functional test of attempting to insert the complainant guidewire into a non-complainant 21 ga introducer needle revealed the guidewire passed through the introducer needle with no resistance.A microscopic observation revealed nothing remarkable along the guidewire.No misaligned coils were observed throughout the complainant guidewire.No excessive use residues were observed throughout the returned guidewire.Because the needle was not returned for evaluation, the complaint of difficulty passing a guidewire through a needle is inconclusive.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
4FR DL POWERMIDLINE MAX KIT
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19837644
Report Number3006260740-2024-04072
Device Sequence Number12716740
Product Code PND
UDI-Device Identifier00801741129353
UDI-Public(01)00801741129353
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue NumberP4254108D
Device Lot NumberREHW2058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown